# SDR IPXA2018041628639

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 58,238 hours, 19,175 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder Ratio
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  RUDDER RATIO EICAS MESSAGE ENROUTE.  PERFORMED FIM 27-09-00, FIG 106B, BLOCKS 1, 2, 3, 4, 5, & 6, CHECKED GOOD.   PERFORMED A TEST OF THE RUDDER RATIO SYS IAW AMM 27-20-00.  OPS CHECKED GOOD, NO FAULTS FOUND.
